# SDR FDEA201401230185

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 37,465 hours, 19,508 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION IN BORE.  ACCOMPLISHED REPAIR OF RT MLG FWD LUG IAW REPAIR DWG R57240425, SECTION B STEPS 2 - 13.  FABRICATION OF FWD LUG FWD BUSHING D ACCOMPLISHED ON STAM TRAVELER T14 1045633, BUSHING E FABRICATED ON STAM TRAVELER T14 1045034.  COMPLIED WITH EA 6-5710-70305561, REV NR PS P1.
